# SDR R61A201909130953

- Difficulty date: August 24, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17013414003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FLANGE OF PANEL 192BL. REMOVED AND REPLACED INNER FLANGE OF PANEL 192BL. REF SRM 51-40-08. SEE EAMS W/O H6951 SN 420 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
